# SDR SWIA972076

- Difficulty date: November 4, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 17,931 hours, 16,214 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Lt Spoileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SPOILERON BOXED WHITE WITH SPOILERON FAULT STATUS MESSAGE.  REMOVED AND REPLACED LEFT INBOARD SPOILERON PCU.  OPS AND LEAK CKS GOOD IAW 27-62-01.  P/N ON:  27000-7, S/N:  MAL0329, S/N OFF:  MAL0955.
